Previous |  Up |  Next


Title: Existence of optimal solutions in general discrete systems (English)
Author: Doležal, Jaroslav
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 11
Issue: 4
Year: 1975
Pages: (301)-312
Category: math
MSC: 49J27
MSC: 93C25
MSC: 93C55
idZBL: Zbl 0318.49007
idMR: MR0490220
Date available: 2009-09-24T16:46:49Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] R. E. Bellman: Dynamic Programming.Princeton Univ. Press, Princeton, New Jersey, 1957. Zbl 0995.90618, MR 0090477
Reference: [2] C. Berge: Topological Spaces: Multivalued Functions.2nd edition, Dunod, Paris 1966 (in French).
Reference: [3] V. I. Blagodatskich: Sufficient Optimality Conditions for Differential Inclusions.Izvestia AN USSR, Ser. Math. 38 (1974), 615-624 (in Russian). MR 0355741
Reference: [4] V. I. Blagodatskich: Time Optimal Control Problem for Differential Inclusions.Preprints of the IFIP Conference on Optimalization Techniques, Novosibirsk 1974 (to appear at Springer-Verlag).
Reference: [5] V. G. Boltjanskij: Optimal Control of Discrete Systems.Nauka, Moscow 1973 (in Russian). MR 0350575
Reference: [6] M. D. Canon C. D. Cullum E. Polak: Theory of Optimal Control and Mathematical Programming.McGraw-Hill, New York 1970. MR 0397497
Reference: [7] J. L. Davy: Properties of the Solution Set of a Generalized Differential Equation.Bull. Austr. Math. Soc., 6 (1972), 379-398. Zbl 0239.49022, MR 0303023
Reference: [8] J. Doležal: Discrete Optimization Problems and Multistage Games.Ph. D. Thesis, ÚTIA ČSAV, Prague 1973 (in Czech).
Reference: [9] N. Dunford J. T. Schwartz: Linear Operators. Part I: General Theory.Interscience, New York 1958. MR 1009162
Reference: [10] Y. D., Joffe V. M. Tichomirov: Extremum Problems Theory.Nauka, Moscow 1974 (in Russian).
Reference: [11] A. N. Kolmogorov S. V. Fomin: Elements of Functions Theory and Functional Analysis.Nauka, Moscow 1972 (in Russian).
Reference: [12] C. Olech: Existence Theorems for Optimal Problem with Vector-Valued Cost Function.Trans. American Math. Soc. 136 (1969), 159-180. MR 0234338
Reference: [13] A. I. Propoj: Discrete Control Problems with State Constraints.Žurnal vyč. mat. i mat. fiziki 12 (1965), 1128-1144 (in Russian).


Files Size Format View
Kybernetika_11-1975-4_5.pdf 760.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo